# SDR ASOA2015032612469

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 141ALF ATTACH ANGLE AT FS 280 IS CORRODED.  REMOVED CORROSION FROM SH670-32330-1 ATTACH ANGLE STA 280 IAW SRM 51-21-06-001-001-A01.  NO ALLOWABLE DAMAGE LIMITS EFFECTIVE FOR THE ACFT.  R & R FLOORBOARD 141ALF ATTACH ANGLE AT FS280 REF: DWG: PL OC 670-34256, REV N, SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01, AND 51-21-11-001-001-A01.
